# SDR USAA2013092300037

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,696 hours, 23,304 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 146N62154
- Condition: Chafed
- Location: R4 Door Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CHAFED AREA ON R4 DOOR INNER SURFACE SKIN DOUBLER AT BS 1660, RB L66. REPLACED DOOR SKIN DOUBLER IAW SRM 51-10-02, 51-10-01-1A-1, 51-40-02 & DWG 146N6215.
